# SDR ASAA1159618

- Difficulty date: May 5, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 18,319 hours, 5,380 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 32145525
- Part serial: 6334
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 33,620 hours, 13,415 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLIGHT DUCT PRESSURE SPLIT OF 22.0 PSI.  AT FL350 BOTH PACKS IN AUTO NI 84.5 N2 89.6 LEFT DUCT PRESSURE IS 20 PSI AND RIGHT DUCT PRESSURE IS 42.0 PSI.  DURING CLIMB FROM FL350 TO FL370 DUCT PRESS SPLIT AT N1 98.9 IS 29 PSI:  LEFT AT 17 PSI RIGHT AT 46 PSI.  ACCOMP BLEED AIR HEALTH CHECK ON NR 1 ENG FOUND PCCV (KISS) SEAL DEFORMED & LEAKING.  REPLACED NR 1 ENG PCCV KISS SEAL.  REF AMM 36 12 02 ALSO FOUND NR 1 PRSOV RATCHETING & NOT FULLY CLOSING.  REPLACED NR 1 PRSOV REF AMM 36 11 04.  OPS & LEAK CHECKS NORMAL.  AS PRECAUTION CHANGED NR 1 ENG PRECOOLER SENSOR & TEMP SENSOR REF AMM 36 12 03 & 36 11 05.  LEAK CHECK NORMAL. ACCOMP ENGINE BLEED AIR CROSSOVER OPS TEST FOR NR 1 ENG OPS GOOD.  GROUND VERIFICATION SUCCESSFUL. VERIFICATION FLIGHT SUCCESSFUL.
